# SDR QXEA2017011200008

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 13,411 hours, 14,276 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rope
- Condition: Exposed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORD/ROPE SHOWING FROM FRONT LEFT LOWER CORNER OF EMERGENCY EXIT DOOR AT ROW 2. RE-ADJUSTED CORD / ROPE REF AMM 52-22-00-000-801/400-801. CORD / ROPE NO LONGER SHOWING. ALSO REF AMM 52-23-00-210-801. NO PARTS REPLACED.
